# SDR SWAA2013061817272

- Difficulty date: May 21, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 57,203 hours, 46,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL BEADED PRESSURE DECK CRACKED AT BS 673, RBL 39.  REPAIRED WEB PER ER, EA, AND SRM.
